# SDR AALA20100929DFW03

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 39,211 hours, 5,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECKS NORMAL.
